# SDR DALA1121829878

- Difficulty date: March 23, 2011
- Submitted: March 24, 2011
- Operation: Air carrier
- Aircraft: N787NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48149
- Aircraft time: 67,736 hours, 61,525 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Attach Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STATION 1167 BETWEEN L28L-L30 AFT SIDE OF FRAME ATTACH ANGLE HAS CORROSION.  ATTACH ANGLE FOUND TO BE OUT OF LIMITS.  REMOVED CORRODED ANGLE.  NEW ATTACH ANGLE LOCATED DRILLED, TREATED, PRIMED AND INSTALLED.  RESTORED ACCESS IAW DC9 SRM 51-30-2, 51-30-5, 51-30-1, 51-10-3, 51-10-4, 53-01 FIG 1.
